Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Mental Health and HIVMental Health and HIV
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Paxil versus Lexapro
May 4, 2006

I have switched from 40mg of paxil to 20mg of lexapro in the last 3 weeks. I am far more tense and aggressive after switching to lexapro? is that common, or could it just be the difference in drugs?

Response from Dr. Horwath

People react differently to various medications. In your case, feeling more tense and aggressive may be related to the different effects of the 2 drugs, or it may have to do with the rapid switch from Paxil to Lexapro. Rapid discontinuation of Paxil is sometimes associated with uncomfortable symptoms, such as tension or irritability.



Previous
Fast progressor vs slow progressor
Next
Dating someone whit HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement